PDA

View Full Version : Hairline still receding on finasteride



SWISH
05-12-2016, 05:23 PM
Hey, I'm pretty new here.
I started noticing hairless last year when I was 22 in a diffuse pattern.After 6 months of trying to push it to the side I got on finasteride from Camber so far I have been on for almost 4 months. The hair loss so far is about the same amount but these last few months I now notice that I lose most hairs in my temples.


I want to wait a year before deciding to maybe try minox.

I do see hair poking out everywhere but I don't know if that's new hair regrowing or my hair thinning more(miniaturization)

I just want my hairline to be saved and for fin to stop it before it looks worse than a Norwood 2 :/


Any suggestion

PatientlyWaiting
05-12-2016, 06:32 PM
I was actually thinking this morning about forum members who say finasteride is eating away at their hair, or minoxidil made them worse off and I just thought from the years i've been part of hair loss forums since 2009 there's always been one thing in common. That is, that the members who make this claim, although it doesn't prove that they're lying or that their experience isn't true; when I ask them, they never, ever, have baseline pictures to show their experience...ever...not one person with this claim has any sort of documentation about their claims, no before and after pictures

Again, please don't think i'm calling you a liar, but do you have baseline pictures and current pics you can take to show your experience?

Secondly, it could be true but it's just a shed, so you have nothing be alarmed about...I would think

hanginginthewire
05-12-2016, 06:49 PM
@Swish most people seem to say that four months on fin is nothing. You have to be on longer to know if it's working.

SWISH
05-13-2016, 12:40 AM
I was actually thinking this morning about forum members who say finasteride is eating away at their hair, or minoxidil made them worse off and I just thought from the years i've been part of hair loss forums since 2009 there's always been one thing in common. That is, that the members who make this claim, although it doesn't prove that they're lying or that their experience isn't true; when I ask them, they never, ever, have baseline pictures to show their experience...ever...not one person with this claim has any sort of documentation about their claims, no before and after pictures

Again, please don't think i'm calling you a liar, but do you have baseline pictures and current pics you can take to show your experience?

Secondly, it could be true but it's just a shed, so you have nothing be alarmed about...I would think

I know what you mean,I will see if I can find any pics from 4 months ago before i started fin and yeah I know 4 months isnt enough time which is why I want to wait 1 year before i go buy rogaine. My hairloss is about the same rate.When I first had hairloss it would fall like crazy after 3 months its slowed down a lot and has been at the same rate until now even after fin.

So the rate hasnt changed its just that now most of the hairs that fall now seem to be in the temple area.

hopefully i start to see some gains at month 6. Thats when i see people seem to see a little difference. Im still optimistic :)

pkipling
05-13-2016, 04:44 PM
I think 4 months is still relatively early. What I do highly recommend is photo documentation from here on out. Take photos of your hairline with your hair pulled back in the same lighting/location/angles once a month. This is the only way you'll know for sure how much it is/is not working.

I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

mmmcoffee
05-13-2016, 06:33 PM
Been on for fin for 4 years. About a year ago I started taking 1.25 mg every 3 days or so instead of every day so that might be a contributing factor, but I think overall, I continued to thin throughout the 4 years. Back portion of my scalp is full as can be, so just continued thinning up front, but probably at a snails pace compared to without fin

Hope that helps

Rashid Rashid, MD, PhD
07-09-2016, 04:15 AM
You should give it a full 6 months at least and consider a follow up and plan with your doctor at that point.

Meridian1000
08-18-2016, 09:21 PM
I have base line pictures. The finasterdie ruined my hairline concern is very real. However, I will add the my vertex thickened up to point where you'd need a weed whacker to see any scalp so at least that problem has been solved.